# SDR IPXA2020033053663

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 65B01842288
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CRACKS AND CORROSION ON RH #3 ENTRY DOOR AFT LWR SIDE VERTICAL FRAME.REPAIR I.A.W. BOEING SRID :4-4741334104 AND UPS EO B747-5210-75990-A.
